# SDR SWAA2020032442710

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 44,764 hours, 23,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S AFT I/B SEAT TRACK OUT OF LIMITS IN FLIGHT DECK.         REMOVED AND REPLACED  CAPT'S AFT I/B SEAT TRACK IN FLIGHT DECK PER AMM 25-11-11.
